Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I was diagnosed with pitutary tumour 3 cms. My hormones

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2008
Answered : 485 Questions
Question
I was diagnosed with pitutary tumour 3 cms.
My hormones level were near to zero as well as testesteron. I was under weight 55 kgs.
Now after surgery my doctor has prescribed me medicines
Thyromorn 75 1 tab in morning daily lifetime
Wysolone 5 mg 1/2 tab morning lifetime
Testaviron 250 ml injection after every 21 days.
So now after 2 years of these medicine i have gained so much of weight 70 kg and i am concerned of side effetcs of these medicine
And to notify i have stopped taking these medicine for 2 months after consulting to doctor after that i again dropped my weight to 65 kgs. Please guide me if I should take these medicine or not.
Please help.
Posted Tue, 21 Nov 2017 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Elona Xhardo 31 minutes later
Brief Answer:
Yes,it is very important to take these medicines.

Detailed Answer:
Hello
I have gone through your question and understood your concern.

You have a pituitary macroadenoma and(as you mentined) your pituitary hormone levels are near zero.
This means that it is very very important for you to take regularly the hormone replacement therapy.(Thyronorm ,Wysolone and testosterone.)
These hormones are vital for the normal body function.

Pituitary macroadenomas often require surgical intervention for cure.
The exceptions to this rule are the macroprolactinomas, which usually have an excellent response to medical therapy.

The tumor size may be diminished but often does not disappear completely. Medical treatment can play a role in reducing tumor size, controlling hormonal excess, or correcting hormonal deficiency.(like in your case)

-Yes, weight gain can be a side effect of your medicines (the hormone replacement therapy), but your weight gain is not excessive.So,don't worry!

My advice for you is to continue to take regularly the hormone replacement therapy(the three medicines) because this therapy is vital for your body and your wellbeing.

Hope this is helpful.
If you have other doubts,feel free and ask.
Best regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor